|Is this normal
Jun 19, 2007
I just started taking truvada and sustiva is it normal to feel this way. I an in a haze like with headaches at nights 30 min after i take sustiva i am knockout like drunk and weak. in the morning when i wake i am still a bit dazed and a numbness in my face. Will this pass? thank you.
Response from Dr. Henry
It is fairly common to experience a range of central nervous system side effects during the first weeks on efavirenz (often worse if taken with a fat containing meal/snack which can increase blood levels). Those symptoms often persist the following morning for a while. For most patients those side effects fade after the first 2-4 weeks but remain annoying in perhaps 5-10% of patients beyond that in my experience. KH
would like to know
- Swollen Lymph Glands Sign Of HIV Infection
- How Likely Is It To Get HIV From Sex With A Prostitute?
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- How Fast Does Doxycycline Cure Chlamydia?
- How Long Do Hep C Symptoms Take To Occur?
- Any Case Of HIV By Spitting Blood In Eyes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.